# SDR ASAA2019020328024

- Difficulty date: February 3, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 40,829 hours, 12,430 cycles
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Transmitter
- Part number: 1853M48P03
- Part serial: FEC05138
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 49,684 hours, 15,112 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC CMPT-72EO-O2O15-3, FOUND LEAK ON NR 1 ENGINE FUEL FLOW TRANSMITTER. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENGINE FUEL FLOW TRANSMITTER, REF AMM 73-31-01/401.
